Related Questions

I am a 25 y/o f, off Yaz (drospirenone and ethinyl estradiol) 5 months ago, labs show testosterone <20. Exp fatigue, weight gain, no libido, irritable. Dr says level is normal. 2nd opinion?

Another opinion. The measure that really matters is the free testosterone. Often this is not the reference value. It is altered by the amount of sex-binding hormone(protein) available. 20 in most labs would be low. Classic symptoms are: diminished libido, lack of vitality, inability to build muscle mass with exercise, depression, and decline in memory. Consider bio-identical hormone replacement. Read more...
Agree. Testosterone level is normal. Hypothyroidism, depression, anemia are among some possible causes of your symptoms. Read more...
Low. Yaz (drospirenone and ethinyl estradiol) can bind up free testosterone by increasing sex hormone binding. Yet, this total t is low to me. Remember, lab values represent the 95% confidence interval (or bell curve). To be abnormal, you have to reach a low that less than 2.5% of people would have in that lab's population of values. You are better off near the middle & for most women & their libido, near the top of the normal range. Read more...

One hour after taking Yaz (drospirenone and ethinyl estradiol) pill I had a bowel movement that was soft but not diarreah is the pill still effective?

Yes. Oral contraceptives are metabolized in the liver. Having diarrhea, soft stools, or constipation, will not affect their effectiveness. Read more...
Yes. It takes more than a day for stuff to move from the stomach to the "exit" - the BM that you had was from whatever you ate yesterday or even the day before. Read more...
Birth control. Birth control pills do not generally affect bowel movements. The soft stool is more likely something you ate. If it persists, it may be due to a mild, self limited virus. Be sure to take your birth control pills as directly, as missing pills may result in pregnancy. Read more...
One pill won't do. Like most hormones, Yaz (drospirenone and ethinyl estradiol) has to be taken consistently to be effective. Missing 1 dose won't make a difference, but many doses will. So, even if "diarreah" somehow swept away the entire pill, chances are there is no effect. If you took a pill daily for this cycle, it is probably still working. If you just startd, then u r only set back a day. Take the pill daily for 1 cycle b4 u can say if effective. Read more...

If I vomit around 2hours of taking yaz, (drospirenone and ethinyl estradiol) should I take another one? And use protection for 7 days?

Maybe. Are you saying that you took your birth control and then threw it up in 2 hours. Did you take another Yaz (drospirenone and ethinyl estradiol) 2 hours later and it stayed down? If that's the case and you were only late by 2 hours, then you don't need to use a back up. If you didn't take another yaz, (drospirenone and ethinyl estradiol) then you need to take one asap and if it's been 24 hours since last yaz, (drospirenone and ethinyl estradiol) then, yes, back up for 7 days. Read more...

I am now at the 24th day of taking yaz (drospirenone and ethinyl estradiol) birth control. I have bleeding and cramps. Is it normal to feel cramps? I have dermoid cysts on both ovaries.

Your period. On the 24th day of Yaz, (drospirenone and ethinyl estradiol) your period should be about to start and, while birth control pills usually decrease cramping, they do not eliminate it completely. Discuss this with your doctor. There is always the possibility of endometriosis in patients with severe problems with cramping. Hope this helps. Read more...